# SDR ANCF200600028

- Difficulty date: August 5, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N948AV
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24948
- Aircraft time: 57,899 hours, 14,202 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Flap/Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

EICAS MSG FLAP/SLAT ELEC DISPLAYED, REJECTED T/O DUE TO T/O  CONFIGURATION ALARM, BELOW 100KTS FLAP/SLATS ELEC DISPLAYED ON THE STATUS PANEL.  ACCOMPLISHED FIM PROCEDURE 27-51-00 FIG 114 BLKS 1-2 AND 3. PERFORMED FSEU BITE PROCEDURE 27-51-00 FIG 104 BLKS 1 AND 2, FOUND M838 FSPM FAULT INDICATOR. IAW AMM 27-58-01 PAGE 401 REPLACED M838 FSPM. TEST OK. INSPECTED TIRES IAW AMM 32-45-04 PAGE 601. REMOVED AND REPLACED TIRE NR1 IAW AMM 32-45-01 PAGE 401.
